On a theorem in the theory of dimensionality
Compositio Mathematica, Tome 5 (1938), p. 292-298
@article{CM_1938__5__292_0,
     author = {Chogoshvili, George},
     title = {On a theorem in the theory of dimensionality},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {5},
     year = {1938},
     pages = {292-298},
     zbl = {0018.09103},
     language = {en},
     url = {http://www.numdam.org/item/CM_1938__5__292_0}
}
Chogoshvili, George. On a theorem in the theory of dimensionality. Compositio Mathematica, Tome 5 (1938) pp. 292-298. http://www.numdam.org/item/CM_1938__5__292_0/